Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Unprotected sex, delayed periods. Taken postinor-2 contraceptive, mild cramps. Cause of worry?

Hi, I m a 24 year old weighing 45. Last Sept, I had my period on d 13th but had unprotected sex on d 23rd. I took postinor 2 (1st time i ll take a contraceptive ) & my nxt period was 8 days (18th of Oct). The nxt cycle was 49 days (5th of Dec). Today is the 13th of Jan, & I stl haven t gotten my period. I m worried cos for d past 5days, I ve been getting mild cramps like I m about to get my period but nothing. Shd I be bothered? Thanks.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Hi thanks for your question.
You had unprotected sex on 23rd of september and you had your periods after that.There is nothing to worry, you are not pregnant.Actually menstrual cycle get disturbed after emergency contraception.Bleeding for 8 days after postinor -2 was side effect of emergency contraception.Next cycle of 49 days wich was on 5th of December was disturbed cycle due to emergency contraception.Your next cycle is over due by 7 days is also disturbed due to effect of emergency contraception.There is nothing to worry,hopefully your cycle will get normalized in next few months
Hope this answers your question.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor